# SDR DL757000646

- Difficulty date: April 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 49,183 hours, 27,032 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: AG700101
- Condition: Overheated
- Location: Cabin
- Component: Reproducer, AG700001
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VIDEO UNIT OPERATES HOT WITH A HOT SMELL.  TURNED UNIT OFF NOW STILL WARM TO THE TOUCH.  REPLACED VTR.
